# SDR SIMA20141014009

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 37,617 hours, 34,599 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION CREW RECEIVED THE THREE GREEN & UP INDICATIONS BUT HAD LOUD NOISE & VIBRATION IN NOSE GEAR, SOUNDED LIKE DOORS FOR NOSE GEAR DID NOT CLOSE. COMPLIED WITH AOM VOL 1 PROCEDURES.  DIVERTED, DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.
